# SDR FDEA201106102192

- Difficulty date: June 10, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 48,330 hours, 23,691 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N552027
- Condition: Corroded
- Location: Bs 761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, CREASE BEAM AT STA 761 LT HAS CORROSION.  REPAIR CARRIED OUT AS PER E.A. F-5310-150709 PART 1.  REPAIR IS CLASSIFIED   AS MAJOR.
